# SDR DALA1217910919

- Difficulty date: February 18, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 62,139 hours, 47,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON WINDOW BELT FRAME SKIN AT LWR AFT CORNER EDGE STA Y=479,888,742-745.  LIGHTNING STRIKE TO WINDOW BELT STA 421, 479, 888, 742-745 BLENDOUT REWORK ACCOMPLISHED IAW ERA 501075-14 REV ORIG.
